MathSciNet Relay Station
MathSciNet bibliographic data
MR1503595 Other
Jackson, Dunham Note on representations of the partial sum of a Fourier's series. Ann. of Math. (2) 18 (1917), no. 3, 139–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement